# SDR 2007UALA03721

- Difficulty date: September 15, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 33,738 hours, 4,155 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING UPPER DECK EMERGENCY LIGHTS INOP FROM ROW 12 UP TO ROW 16.   10-9-07   RELAMPED ALL POSITIONS.  RESTORED EEL LIGHTS.  OK FOR SERVICE.
